Some results on the topology of varieties dominated by Cn.
Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 333-340
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__211_3_174446,
author = {R.R. Simha and R.V. Gurjar},
title = {Some results on the topology of varieties dominated by {Cn.}},
journal = {Mathematische Zeitschrift},
pages = {333--340},
year = {1992},
volume = {211},
number = {3},
zbl = {0766.14039},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174446/}
}
R.R. Simha; R.V. Gurjar. Some results on the topology of varieties dominated by Cn.. Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 333-340. http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174446/